# SDR CALA2025110510909

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 42,895 hours, 15,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB IN RT WHEEL WELL HAS CRACK RUNNING DIAGONALLY ACROSS PANEL DIRECTLY FWD OF HYDRAULIC HAND PUMP BRACKET.  CRACK IS 8.5" LONG & TERMINATES AT TOP LT HOLE. PANEL IS FIBERGLASS & IS LOCATED BETWEEN RBL 45.64 AND 54.21. CRACK MEETS ADL LIMITS IAW SRM 57-10-10 PARA 2 & ALSO CAN BE INCLUDED IN REPAIR LIMITATIONS IAW ECRA 5710-02560.  ACCOMPLISHED INTERIM REPAIR & ECRA.  ECRA 5710-02560 PART 1 INTERIM REPAIR CARRIED OUT.  INSPECTED INTERIM REPAIR  PER EC/RA # 5710-02560 REV C.
